# SDR EPUA20130730001

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N1232Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0566
- Aircraft time: 19,076 hours, 43,218 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30182
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOCKED BRAKE ON LANDING. ACFT STOPPED ON THE SIDE OF THE RUNWAY AND WAS UNABLE TO TAXI OFF THE RUNWAY. FOUND LT TIRE WORN, LT BRAKE CALIPER WITH BROKEN AND MISSING SLIDE PINS, LT TORQUE PLATE BUSHING WORN OUT, AND BOTH LT AND RT BRAKE PADS WORN OUT.  REPLACED LEFT MAIN WHEEL ASSY, LT BRAKE CALIPER ASSY, LT TORQUE PLATE ASSY, AND REPLACED BOTH LT AND RT BRAKE PADS.
